Electron. J. Diff. Equ., Vol. 2016 (2016), No. 144, pp. 1-15.

Nontrivial convex solutions for systems of Monge-Ampere equations via global bifurcation

Zexin Qi

We obtain existence results for some systems of Monge-Ampere equations, using bifurcation theorems of Krasnosell'ski-Rabinowitz type.

Submitted December 21, 2015. Published June 14, 2016.
Math Subject Classifications: 35J47, 35J96, 35B32.
Key Words: Monge-Ampere equations; elliptic system; global bifurcation.

Show me the PDF file (262 KB), TEX file for this article.

Zexin Qi
School of Mathematics and Information Sciences
Henan Normal University
Xinxiang 453007, China
email: qizedong@126.com

Return to the EJDE web page